Facebook Pixel
EmpowHER Guest


By Anonymous April 12, 2011 - 1:36pm
Rate This


I wanted to find out about an issue I had relating to this substance. I had used it as a measure of curiousity two years ago and wanted to know the real dangers of this product. I used it over a period of 4 months and used a very strong content on my face near the eyes and head. I had skin pigmentation problems and needed to find a solution to this. I opted to use this product given to me in a strong pure (on its own) potent form, given to me by a non qualified secretary working at transform. I used this at one stage and did not realise the implications that resulted from using this. I started feeling as though my instentines were melting and my organs were being scrubbed out with a large mental object with teeth. I stopped using for a while and noticed these sypmtoms disappear, when I re-started using it I noticed the exact same effect and I started having additional sharp pains in my head an my eyesight and vision became a little worse. I'd like this product to be banned full-stop. Transform the clinic, failed to tell me of any health related issues and after reading the article, I can understand why I got all those side effects and still have pain on my ribs etc. I am sick of these companies not telling people the real affect things will have on them, in order to make money - it's sick.

I would like to know the real long term effects of this product. i know it is patient choice in cases for using particular products but how can you stop unliesed or qualified people selling products they have know idea about?

i tried to query the matter with company, they said there were no dangerous effects and all the issues I suffered as a result of using the 'posion' was due to my health - when I NEVER had any of these issues beforehand.

Add a Comment1 Comments


Are you referring to hydroquinone topical? I am confused about how you obtained this product. It is important to use the product as directed by your physician. Since the symptoms which you describe are not typical side effects of hydroquinone, it is very possible that you had an allergic reaction.
A by- prescription only and full-strength medication like this should be used only under the supervision of a licensed physician.

April 12, 2011 - 5:48pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.